im on Levlen ED and took the pill last saturday 10 hours late when i normally take it at 7pm everyday, and i had unprotected sex on the friday and i was also on my period. It was the last day so was very light. the pill i missed was the first beige active pill after i finished all the white inactive pills, i now notice more cervical mucus in my underwear, is there a chance that i am pregnant?
Probably not. For one thing when you're pregnant you don't have cervical mucous showing up, it stays in the cervix to plug it from infections etc. I'm going to send you to my little biology lessen too, it will help you understand. https://www.drugs.com/answers/coming-period-active-pills-protected-1323933.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2014 • 2 answers
Im taking levlen ed for 1month and now I got my period after I take the white pill and didnt finish?
Posted 11 May 2015 • 1 answer
Posted 4 Dec 2015 • 0 answers
Posted 19 Dec 2015 • 0 answers
Posted 13 Sep 2016 • 0 answers